SAMELSON PRODUCTS in p-REGULAR SO(2n) and ITS HOMOTOPY NORMALITY

Daisuke Kishimoto, Mitsunobu Tsutaya

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A Lie group is called p-regular if it has the p-local homotopy type of a product of spheres. (Non)triviality of the Samelson products of the inclusions of the factor spheres into p-regular SO(2n (p) is determined, which completes the list of (non)triviality of such Samelson products in p-regular simple Lie groups. As an application, we determine the homotopy normality of the inclusion SO(2n-1) → SO(2n) in the sense of James at any prime p.

Original languageEnglish
Pages (from-to)165-174
Number of pages10
JournalGlasgow Mathematical Journal
Volume60
Issue number1
DOIs
Publication statusPublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'SAMELSON PRODUCTS in p-REGULAR SO(2n) and ITS HOMOTOPY NORMALITY'. Together they form a unique fingerprint.

  • Cite this